Approximate Asymptotic Variance-Covariance Matrix for the Whittle Estimators of GAR(1) Parameters

Shitan, Mahendran, Peiris, Shelton . Communications in Statistics: Theory and Methods 2013. 42 (5) :756-770

Locate this article in:

Bibtex

@article{CIS-264148,
  Author = {Shitan, Mahendran and Peiris, Shelton},
  Title = {Approximate Asymptotic Variance-Covariance Matrix for the Whittle Estimators of GAR(1) Parameters},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {42},
  Number = {5},
  Year = {2013},
  Pages = {756--770},
  Keywords = {Cauchy distribution, Products of random variables, ratios of random variables, Linear combinations of random variables, Spherical distributions, geometric measure representation, intersection-percentage function, generalized uniform distribution, exact statistical distributions, Density generating function, Simplicial distributions, l 2,p -generalized arc-length measure, Time series, Variance, Spectral density, Covariance, Generalized Autoregression, Whittle's estimation}
}

Similar articles